# SDR SWAA2018071123393

- Difficulty date: July 3, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 41,194 hours, 21,278 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 286A3142
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT WING LIGHT WIRE DAMAGED AT BS 640, STR 16R.  REPAIRED WIRE PER SWPM.
